Show simple item record

dc.contributor.authorDuran, Uğur
dc.contributor.authorAçıkgöz, Mehmet
dc.contributor.authorDutta, Hemen
dc.date.accessioned2020-05-24T15:31:51Z
dc.date.available2020-05-24T15:31:51Z
dc.date.issued2020
dc.identifier.citationDuran, U., Acikgoz, M., Dutta, H. (2020). Generalized Apostol Type Polynomials Based on Twin-Basic Numbers. Communications in Mathematics and Applications, 11(1), 65-83. https://doi.org/10.26713/cma.v11i1.1327en_US
dc.identifier.issn0976-5905
dc.identifier.urihttps://doi.org/10.26713/cma.v11i1.1327
dc.identifier.urihttps://hdl.handle.net/20.500.12508/1132
dc.descriptionWOS: 000531830300006en_US
dc.description.abstractIn this work, we consider a class of new generating function for (p, q)-analog of Apostol type polynomials of order alpha including Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials of order alpha. By making use of their generating function, we derive some useful identities. We also introduce the generating functions of (p, q)-analogues of the Stirling numbers of second kind of order tau and the Bernstein polynomials by which we construct diverse correlations including aforementioned polynomials and the (p, q)-gamma function.en_US
dc.language.isoengen_US
dc.publisherRgn Publen_US
dc.relation.isversionof10.26713/cma.v11i1.1327en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subject(p, q)-calculusen_US
dc.subjectApostol-Bernoulli polynomialsen_US
dc.subjectApostol-Euler polynomialsen_US
dc.subjectApostol-Genocchi polynomialsen_US
dc.subjectStirling numbers of second kinden_US
dc.subjectBernstein polynomialsen_US
dc.subjectGamma functionen_US
dc.subjectGenerating functionen_US
dc.subjectCauchy producten_US
dc.subject.classificationMathematicsen_US
dc.subject.otherQ-extensionsen_US
dc.subject.otherBernoulli polynomialsen_US
dc.subject.otherUnified presentationen_US
dc.subject.otherEuler polynomialsen_US
dc.subject.otherIdentitiesen_US
dc.subject.other(p; q)-analogen_US
dc.titleGeneralized Apostol Type Polynomials Based on Twin-Basic Numbersen_US
dc.typearticleen_US
dc.relation.journalCommunications In Mathematics and Applicationsen_US
dc.contributor.departmentMühendislik ve Doğa Bilimleri Fakültesi -- Mühendislik Temel Bilimleri Bölümüen_US
dc.contributor.authorID0000-0002-5717-1199en_US
dc.contributor.authorID0000-0003-1091-9697en_US
dc.contributor.authorID0000-0003-2765-2386en_US
dc.identifier.volume11en_US
dc.identifier.issue1en_US
dc.identifier.startpage65en_US
dc.identifier.endpage83en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.isteauthorDuran, Uğuren_US
dc.relation.indexWeb of Science Core Collection - Emerging Sources Citation Indexen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record